Advanced

Exploratory statistical analysis of networks

Frank, Ove and Nowicki, Krzysztof LU (1992) In Annals of Discrete Mathematics 55. p.349-366
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Annals of Discrete Mathematics
volume
55
pages
349 - 366
publisher
Elsevier
ISSN
0167-5060
language
English
LU publication?
yes
id
4bcefc1b-4c6c-45fb-86a7-d31f3428de4a (old id 1767939)
date added to LUP
2011-01-27 15:17:42
date last changed
2016-04-16 06:27:50
@misc{4bcefc1b-4c6c-45fb-86a7-d31f3428de4a,
  author       = {Frank, Ove and Nowicki, Krzysztof},
  issn         = {0167-5060},
  language     = {eng},
  pages        = {349--366},
  publisher    = {ARRAY(0x77107d8)},
  series       = {Annals of Discrete Mathematics},
  title        = {Exploratory statistical analysis of networks},
  volume       = {55},
  year         = {1992},
}